MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE5

MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE5
Model Number 01.36.045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to a periprosthetic fracture after about 2 years and 2 months from primary surgery.The surgeon cabled the fracture and revised the medacta head and stem to a competitor head and stem.The surgeon also revised the d 36/e hooded pe hc liner to a d 36/e flat pe hc liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 july 2026: lot 2248974: (b)(4) items manufactured and released on 19-apr-2023.Expiration date: 2028-mar-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available, no definitive root cause can be established.The available clinical information does not indicate trauma and the relevant x-rays were not available for review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potentially related manufacturing issue.

Brand Name
SMS STEM
Common Device Name
SMS SOLID STEM STD SIZE5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25747725
Report Number3005180920-2026-00657
Device Sequence Number10086474
Product Code LZO
UDI-Device Identifier07630030888649
UDI-Public07630030888649
Combination Product (Y/N)N
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.045
Device Lot Number2248974
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown